Alert archive / Idaho / River Flood Warnings in 2017

River Flood Warning 18, NWS Pocatello, ID

June 12, 2017Bonneville County, Jefferson County, Madison County, Idaho

NWS Pocatello, ID issued this river flood warning at Jun 12, 2017, 5:38 PM MDT for Bonneville County, Jefferson County, Madison County, Idaho. It took effect at Jun 13, 2017, 9:20 PM MDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 12, 2017, 5:38 PM MDT (23:38 UTC)
In effect from
Jun 13, 2017, 9:20 PM MDT
Expired
Jun 16, 2017, 9:44 PM MDT
In force
3 days
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
Minor

Counties Bonneville County, ID, Jefferson County, ID, Madison County, ID

The radar

The Pocatello radar (KSFX), 90 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snake River near Heise (HEII1).

Action stage
6.25 ft
Minor stage
8 ft
Moderate stage
9.5 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13037500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

948 
WGUS45 KPIH 122341 CCA
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pocatello ID
538 PM MDT Mon Jun 12 2017

...The National Weather Service in Pocatello has issued a
Flood Warning for the following Rivers in Idaho... 

  Snake River near Heise AFFECTING Bonneville...Jefferson and Madison 
  Counties
. Increasing releases from the Palisades Reservoir will push the Snake
  River above flood stage by late Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC019-051-065-140338-
/O.NEW.KPIH.FL.W.0018.170614T0320Z-000000T0000Z/
/HEII1.1.ER.170614T0320Z.170614T1200Z.000000T0000Z.NO/
538 PM MDT Mon Jun 12 2017

The National Weather Service in Pocatello has issued a 

* Flood Warning for 
  The Snake River near Heise.
* from Tuesday evening until further notice...Or until the Warning is
  cancelled.
* At  5:01 PM Monday the stage was 7.5 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow late evening and 
  continue to rise near 8.1 feet by Wednesday morning. Additional 
  rises are possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
  possible.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Tue    Wed    Thu

Snake River
  Snake River near Hei 8.0   7.5 Mon 05 PM      7.7    8.1    8.1


&&


LAT...LON 4378 11212 4377 11190 4364 11162 4357 11166
      4369 11192 4363 11211       



$$
6 follow-up statements
147 
WGUS85 KPIH 131820
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1220 PM MDT Tue Jun 13 2017

...The Flood warning continues for the following Rivers in Idaho...
 
  Snake River near Heise AFFECTING Bonneville...Jefferson and Madison 
  Counties
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC019-051-065-142220-
/O.EXT.KPIH.FL.W.0018.170614T0403Z-000000T0000Z/
/HEII1.1.ER.170614T0403Z.170614T1800Z.000000T0000Z.NO/
1220 PM MDT Tue Jun 13 2017

The Flood Warning continues for
  The Snake River near Heise.
* from this evening until further notice...Or until the Warning is 
  cancelled.
* At 11:45 AM Tuesday the stage was 7.7 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tonight and continue to rise 
  to near 8.1 feet by tomorrow early afternoon. Additional rises are 
  possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
  possible.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Wed    Thu    Fri

Snake River
  Snake River near Hei 8.0   7.7 Tue 12 PM      8.1    8.1    8.1


&&


LAT...LON 4378 11212 4377 11190 4364 11162 4357 11166
      4369 11192 4363 11211       



$$
667 
WGUS85 KPIH 141819
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1219 PM MDT Wed Jun 14 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Snake River near Heise AFFECTING Bonneville...Jefferson and Madison 
  Counties
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC019-051-065-152219-
/O.CON.KPIH.FL.W.0018.000000T0000Z-000000T0000Z/
/HEII1.1.ER.170614T0533Z.170614T1146Z.000000T0000Z.NO/
1219 PM MDT Wed Jun 14 2017

The Flood Warning continues for
  The Snake River near Heise.
* At 12:01 PM Wednesday the stage was 8.1 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 8.2 feet by this 
  evening. Additional rises may be possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
  possible.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Thu    Fri    Sat

Snake River
  Snake River near Hei 8.0   8.1 Wed 12 PM      8.1    8.1    8.1


&&


LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
      4369 11192 4363 11216       



$$
449 
WGUS85 KPIH 151735
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1135 AM MDT Thu Jun 15 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Snake River near Heise AFFECTING Bonneville...Jefferson and Madison 
  Counties
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC019-051-065-162135-
/O.CON.KPIH.FL.W.0018.000000T0000Z-000000T0000Z/
/HEII1.1.ER.170614T0533Z.170614T1146Z.000000T0000Z.NO/
1135 AM MDT Thu Jun 15 2017

The Flood Warning continues for
  The Snake River near Heise.
* At 11:01 AM Thursday the stage was 8.1 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 8.1 feet by 
  Saturday evening. Additional rises may be possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
  possible.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Fri    Sat    Sun

Snake River
  Snake River near Hei 8.0   8.1 Thu 11 AM      8.1    8.1    8.1


&&


LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
      4369 11192 4363 11216       



$$
401 
WGUS85 KPIH 161703
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1103 AM MDT Fri Jun 16 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Snake River near Heise AFFECTING Bonneville...Jefferson and Madison 
  Counties
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC019-051-065-172103-
/O.CON.KPIH.FL.W.0018.000000T0000Z-000000T0000Z/
/HEII1.1.ER.170614T0533Z.170614T1146Z.000000T0000Z.NO/
1103 AM MDT Fri Jun 16 2017

The Flood Warning continues for
  The Snake River near Heise.
* At 10:46 AM Friday the stage was 8.1 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 8.1 feet by 
  tomorrow evening. Additional rises may be possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
  possible.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Sat    Sun    Mon

Snake River
  Snake River near Hei 8.0   8.1 Fri 11 AM      8.1    8.1    8.1


&&


LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
      4369 11192 4363 11216       



$$
761 
WGUS85 KPIH 161934
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
134 PM MDT Fri Jun 16 2017

...The Flood warning continues for the following Rivers in Idaho...
 
  Snake River near Heise AFFECTING Bonneville...Jefferson and Madison 
  Counties
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC019-051-065-170428-
/O.EXT.KPIH.FL.W.0018.000000T0000Z-170617T0428Z/
/HEII1.1.ER.170614T0533Z.170616T1901Z.170616T2228Z.NO/
134 PM MDT Fri Jun 16 2017

The Flood Warning continues for
  The Snake River near Heise.
* At  1:16 PM Friday the stage was 8.3 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is occurring.
* Forecast...The River will continue to fall to below Flood Stage by 
  late this afternoon.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
  possible.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Sat    Sun    Mon

Snake River
  Snake River near Hei 8.0   8.3 Fri 01 PM      7.3    7.2    7.2


&&


LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
      4369 11192 4363 11216       



$$
817 
WGUS85 KPIH 170344
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
944 PM MDT Fri Jun 16 2017

...The Flood Warning is cancelled for the following Rivers in 
Idaho...
 
  Snake River near Heise AFFECTING Bonneville...Jefferson and Madison 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC019-051-065-170414-
/O.CAN.KPIH.FL.W.0018.000000T0000Z-170617T0428Z/
/HEII1.1.ER.170614T0533Z.170616T1901Z.170617T0026Z.NO/
944 PM MDT Fri Jun 16 2017

The Flood Warning is cancelled for
  The Snake River near Heise.
* At  9:30 PM Friday the stage was 7.6 feet.
* Flood Stage is 8.0 feet.
* Fell below Flood Stage at  6:26 PM Friday.
* Forecast...The River will continue to fall to 7.2 feet by Sunday 
  morning.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
  possible.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Sat    Sun    Mon

Snake River
  Snake River near Hei 8.0   7.6 Fri 09 PM      7.2    7.2    7.2


&&


LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
      4369 11192 4363 11216       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jun 12, 2:03 PM MDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 12, 2:03 PM MDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
203 PM MDT Mon Jun 12 2017

.SHORT TERM...Tonight. Track of upper low will cut right across
southeast Idaho this evening. With upper dynamics lacking, models
are backing off the precip tonight as the low passes over the Snake
Plain. Precip will wrap around the Central Mountains and may produce
significant accumulation tonight through tomorrow morning. Hinsberger

.Tuesday and Tuesday night...That large area of wrap around rain
and high elevation snow will continue to spread east and
overspread most of the area by Tuesday morning as the low tracks
through east Idaho. The area of widespread precipiation will
gradually move west to east across the region on Tuesday and
should end by Wednesday morning. We are expecting some light snow
from this system starting tonight as snow levels fall to around
7000-7500 feet across the region. (We could see places down lower
that could see wet snow or a mix falling but not sticking.) Any
significant accumulations will be above 7500ft with up to 6 inches
on some peaks. Will probably not significantly affect any roads,
such as Galena Summit, as road surface temperatures are probably
too warm. Therefore no winter weather advisories will be issued at
this time. Strong winds will develop on the back side of this as
clearing takes place. The strongest winds will develop early and
fade later in the afternoon. The highest winds will be across the
Magic Valley, Lower Plain and adjacent foothills along and just
south of I-84 and 86. We issued a WIND ADVISORY from around
sunrise to mid afternoon as sustained winds peak around 30mph with
gusts into the 40s. With all of the rain falling now, blowing dust
may end being minimal. By sunrise Wednesday, a few showers will
remain around Island Park and Driggs. Valle/Keyes

.LONG TERM...Wednesday through Monday. Wednesday should be relatively
quiet across the region as high pressure settles over the area. A
series of weak systems will arrive Thursday. These systems will
mainly pass through Montana, but could produce a few showers at
times through the weekend. Best chances for Showers will be
roughly north of a line from Shoshone to Blackfoot.

Valle

&&

.AVIATION...Active period of weather as upper low approaches from
the south. Strong diffluent flow aloft is contributing to lift.
Storms are most intense on the eastern flank of the moisture band.
Ceilings still IFR over PIH late this morning, but showing
indications of breaking up. Another round of showers is in store
late tonight and tomorrow as the upper low progresses across SE
Idaho and into Wyoming, allowing precip bands to wrap around the low
over the region. Models show a clearing trend west to east late
tomorrow morning, so BYI and SUN should clear out by the end of the
period. Hinsberger

&&

.HYDROLOGY...Several rivers remain in flood. The cooler temperatures
have helped to slow the snowmelt and river levels are falling.
However, we continue to expect quite a bit of moisture through
Tuesday. Potentially could see 0.50 to 1.5 inches of rain across
the central mountains and headwaters of the Snake, Henrys Fork and
Teton Rivers. Also look for streams that are in flood to likely
remain in flood for a couple more days, and we could see other
streams, especially across the upper Snake highlands go into flood
for a brief time. Valle/Keyes

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 7 AM to 3 PM MDT Tuesday for IDZ017-021.

Flood Watch through late Tuesday night for IDZ019.

&&

In the hours before

Special weather statement, Jun 12, 2:32 PM MDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Pocatello ID
232 PM MDT MON JUN 12 2017

IDZ017-019>021-023-032-122130-
Lost River/Pashimeroi ID-Caribou Highlands ID-
Upper Snake Highlands ID-Upper Snake River Plain ID-
Lower Snake River Plain ID-Eastern Magic Valley ID-
232 PM MDT MON JUN 12 2017

...SHOWERS PRODUCING WINDS UP TO 55 MPH FOR EAST CENTRAL BLAINE...
SOUTHWESTERN FREMONT...JEFFERSON...BUTTE...NORTHWESTERN
BONNEVILLE... MADISON...CLARK AND NORTHERN BINGHAM COUNTIES UNTIL
330 PM MDT...

At 229 PM MDT, A large area of showers continues to shift northeast
across portions of the Upper Snake Plain and Highlands. Wind gusts
of Up to 55 mph will be possible with this activity.

Locations impacted include...
Idaho Falls, Rexburg, Rigby, Dubois, St Anthony, Spencer, Idmon,
Hamer, Atomic City, Craters of the Moon, Arco, Mud Lake, Lone
Pine and the INL Complex.

LAT...LON 4327 11193 4324 11401 4363 11328 4423 11315
      4423 11282 4440 11281 4442 11284 4448 11278
      4451 11272 4448 11254 4446 11250 4448 11247
      4445 11239 4454 11235 4457 11229 4452 11210
      4453 11203 4455 11203 4454 11200 4363 11142
TIME...MOT...LOC 2029Z 146DEG 40KT 4332 11195

JKEYES
Local storm report, Jun 12, 2:57 PM MDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
257 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     LIGHTNING        2 SSW IDAHO FALLS       43.47N 112.05W
06/12/2017                   BONNEVILLE         ID   COUNTY OFFICIAL

            CITY OFFICIAL FROM IDAHO FALLS REPORTS A
            LIGHTNING STRIKE CAUSED A TRANSFORMER
            FAILURE AT RACK SUBSTATION OFF SUNNYSIDE
            ROAD JUST AFTER 11 AM. POWER KNOCKED OUT TO
            MORE THAN 3,000 CUSTOMERS, ESPECIALLY SOUTH
            OF 17TH STREET. INFORMATION FROM KPVI AND
            EAST IDAHO NEWS.

&&

KSMITH
Local storm report, Jun 12, 3:09 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
309 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     HAIL             IDAHO FALLS             43.49N 112.04W
06/12/2017  E1.25 INCH       BONNEVILLE         ID   PUBLIC

            NUMEROUS PUBLIC REPORTS OF NICKEL, QUARTER, AND HALF
            DOLLAR SIZE HAIL IN IDAHO FALLS, ESPECIALLY ACROSS THE
            WESTERN HALF OF THE CITY. HAIL LIGHTLY COVERED THE GROUND
            IN SOME AREAS.

&&

KSMITH
Local storm report, Jun 12, 3:28 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE POCATELLO ID
328 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             25 NNW NORTHWEST INL    44.19N 112.93W
06/12/2017  E0.25 INCH       CLARK              ID   PUBLIC

            LAYER OF HAIL COVERING HIGHWAY 28 NEAR LONE PINE. TIME
            ESTIMATED BASED ON RADAR.

1032 AM     HAIL             TERRETON                43.83N 112.43W
06/12/2017  E0.50 INCH       JEFFERSON          ID   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN TERRETON.

1035 AM     HAIL             MONTEVIEW               43.93N 112.53W
06/12/2017  E0.50 INCH       JEFFERSON          ID   PUBLIC

            PHOTO OF DIME SIZE HAIL RECEIVED FROM THE PUBLIC.

1048 AM     HAIL             GOSHEN                  43.32N 112.08W
06/12/2017  E1.00 INCH       BINGHAM            ID   BROADCAST MEDIA

            PHOTO OF QUARTER SIZE HAIL IN GOSHEN SHARED BY IDAHO
            FALLS MAGAZINE FACEBOOK PAGE. TIME ESTIMATED BASED ON
            RADAR.

1048 AM     HAIL             GOSHEN                  43.32N 112.08W
06/12/2017  E0.50 INCH       BINGHAM            ID   BROADCAST MEDIA

            DIME SIZE HAIL COVERING THE GROUND. TIME ESTIMATED BASED
            ON RADAR. SHARED ON KIFI LOCAL NEWS 8 FACEBOOK PAGE.

1051 AM     HAIL             SHELLEY                 43.38N 112.12W
06/12/2017  E1.25 INCH       BINGHAM            ID   BROADCAST MEDIA

            PHOTO OF QUARTER SIZE TO SLIGHTLY LARGER THAN HALF DOLLAR
            SIZE HAIL SHARED ON THE EAST IDAHO NEWS FACEBOOK PAGE.
            MULTIPLE REPORTS OF AT LEAST QUARTER SIZE HAIL FROM THIS
            AREA. TIME ESTIMATED BASED ON RADAR.

1051 AM     HAIL             SHELLEY                 43.38N 112.12W
06/12/2017  E1.00 INCH       BINGHAM            ID   SOCIAL MEDIA

            PHOTO OF MULTIPLE HAIL STONES TO QUARTER SIZE, OR
            SLIGHTLY LARGER THAN QUARTER SIZE, FROM THE PUBLIC IN
            SHELLEY VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.

1052 AM     HAIL             SHELLEY                 43.38N 112.12W
06/12/2017  E1.50 INCH       BINGHAM            ID   BROADCAST MEDIA

            TIME ESTIMATED BASED ON RADAR. SHARED ON EAST IDAHO NEWS
            FACEBOOK PAGE.

1058 AM     HAIL             2 SW IDAHO FALLS        43.47N 112.06W
06/12/2017  E1.00 INCH       BONNEVILLE         ID   BROADCAST MEDIA

            REPORTED AT SMITH HONDA. SHARED VIA SOCIAL MEDIA WITH
            KIFI LOCAL NEWS 8. TIME ESTIMATED BASED ON RADAR.

1100 AM     HAIL             1 WNW IDAHO FALLS       43.50N 112.05W
06/12/2017  E1.25 INCH       BONNEVILLE         ID   SOCIAL MEDIA

            REPORTED ON LANDBANK STREET. TIME ESTIMATED BASED ON
            RADAR. PHOTO SHARED BY THE PUBLIC ON THE EAST IDAHO NEWS
            FACEBOOK PAGE.

1100 AM     HAIL             2 W IDAHO FALLS         43.49N 112.07W
06/12/2017  E0.88 INCH       BONNEVILLE         ID   PUBLIC

            HAIL JUST SLIGHTLY SMALLER THAN QUARTER SIZE REPORTED IN
            THE NEW SWEDEN AREA JUST WEST OF IDAHO FALLS.

1101 AM     HAIL             1 W IDAHO FALLS         43.49N 112.06W
06/12/2017  E1.50 INCH       BONNEVILLE         ID   SOCIAL MEDIA

            PING PONG BALL SIZE HAIL REPORTED ON THE WEST SIDE OF
            IDAHO FALLS. TIME ESTIMATED BASED ON RADAR.

1101 AM     HAIL             IDAHO FALLS             43.49N 112.04W
06/12/2017  E1.25 INCH       BONNEVILLE         ID   PUBLIC

            NUMEROUS PUBLIC REPORTS OF NICKEL, QUARTER, AND HALF
            DOLLAR SIZE HAIL IN IDAHO FALLS, ESPECIALLY ACROSS THE
            WESTERN HALF OF THE CITY. HAIL LIGHTLY COVERED THE GROUND
            IN SOME AREAS.

1101 AM     HAIL             1 NNE IDAHO FALLS       43.50N 112.03W
06/12/2017  E1.00 INCH       BONNEVILLE         ID   TRAINED SPOTTER

1105 AM     HAIL             IDAHO FALLS             43.49N 112.04W
06/12/2017  M1.00 INCH       BONNEVILLE         ID   OTHER FEDERAL

            REPORTED AT THE ARL FRD OFFICE IN IDAHO FALLS. TIME
            ESTIMATED BASED ON RADAR.

1123 AM     HAIL             ROBERTS                 43.72N 112.13W
06/12/2017  E1.00 INCH       JEFFERSON          ID   BROADCAST MEDIA

            TIME ESTIMATED BASED ON RADAR. SHARED WITH EAST IDAHO
            NEWS ON FACEBOOK.

1256 PM     HAIL             3 NNW DRIGGS            43.77N 111.13W
06/12/2017  E0.50 INCH       TETON              ID   TRAINED SPOTTER

            SPOTTER REPORTS HAIL OF DIME TO SLIGHTLY LARGER THAN DIME
            SIZE BETWEEN DRIGGS AND TETONIA.

&&

JKEYES
Local storm report, Jun 12, 4:58 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
458 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND GST     2 NW IDAHO FALLS        43.51N 112.06W
06/12/2017  M44 MPH          BONNEVILLE         ID   ASOS

            MEASURED AT IDAHO FALLS AIRPORT. ALSO PUBLIC REPORT AND
            PHOTO OF QUARTER SIZE HAIL NEAR THE AIRPORT AROUND THE
            SAME TIME FROM KIFI LOCAL NEWS 8.

&&

KSMITH
Local storm report, Jun 12, 5:27 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
527 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HAIL             5 SW FIRTH              43.25N 112.25W
06/12/2017  E0.25 INCH       BINGHAM            ID   SOCIAL MEDIA

            OBSERVATION WAS IN THE WAPELLO AREA. TIME ESTIMATED BASED
            ON RADAR.

1218 PM     HAIL             REXBURG                 43.83N 111.79W
06/12/2017  E0.50 INCH       MADISON            ID   SOCIAL MEDIA

0154 PM     HAIL             4 N ISLAND PARK         44.48N 111.37W
06/12/2017  E0.25 INCH       FREMONT            ID   SOCIAL MEDIA

            REPORTED AT HENRYS LAKE STATE PARK.

&&

KSMITH

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:20 PM MDTSpecial Weather StatementPIHBingham40 min
Jun 11, 6:29 PM MDTSpecial Weather StatementPIHBlaine46 min
Jun 11, 7:13 PM MDTSpecial Weather StatementPIHBlaine47 min
Jun 11, 7:15 PM MDTSpecial Weather StatementPIHBingham45 min
Jun 11, 8:02 PM MDTSevere Thunderstorm WarningPIHBlaine22 min
Jun 11, 8:11 PM MDTSpecial Weather StatementPIHJefferson49 min
Jun 11, 8:22 PM MDTSpecial Weather StatementPIHCuster38 min
Jun 11, 8:26 PM MDTSevere Thunderstorm WarningPIHBlaine, Custer34 min
Jun 11, 8:34 PM MDTSevere Thunderstorm WarningPIHClark, Fremont, Jefferson, Madison41 min
Jun 11, 8:52 PM MDTTornado WarningPIHClark, Fremont, Jefferson, Madison23 min
Jun 11, 9:17 PM MDTTornado WarningPIHClark, Fremont28 min
Jun 12, 10:04 AM MDTSpecial Weather StatementPIHClark26 min
Jun 12, 10:23 AM MDTSevere Thunderstorm WarningPIHButte, Clark, Jefferson33 min
Jun 12, 10:40 AM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Jefferson39 min
Jun 12, 10:55 AM MDTSevere Thunderstorm WarningPIHClark, Jefferson50 min
Jun 12, 12:18 PM MDTSpecial Weather StatementPIHBonneville, Clark, Fremont, Madison42 min
Jun 12, 12:31 PM MDTSevere Thunderstorm WarningPIHClark31 min
Jun 12, 1:10 PM MDTSpecial Weather StatementPIHFremont, Teton50 min
Jun 12, 1:37 PM MDTWind AdvisoryPIH29 hr
Jun 12, 2:19 PM MDTSpecial Weather StatementPIHFremont, Teton56 min
Jun 12, 2:32 PM MDTSpecial Weather StatementPIHButte, Clark, Jefferson, Madison58 min

Nearby

River Flood Warnings in Idaho, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.